# SDR A6WA201542631

- Difficulty date: April 10, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 27,242 hours, 26,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332353
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD POST OTBD LOWER CLIP CRACKED.
